Tags

Type your tag names separated by a space and hit enter

[Datura stramonium poisoning].
An Esp Pediatr. 2000 Jul; 53(1):53-5.AE

Abstract

Datura stramonium is a hallucinogenic plant, widely distributed and easily accessible, which contains toxic anticholinergic alkaloids. Voluntary or accidental ingestion can produce serious illness or death. The clinical presentation is similar to that seen in cases of atropine poisoning. Signs and symptoms such as mydriasis, tachycardia, arrhythmias, agitation, seizures and coma can appear. Diagnosis is clinical and early treatment should be given, including gastrointestinal decontamination, supportive care and physostigmine in life-threatening cases. Prognosis is usually favorable.

Authors+Show Affiliations

Servicio de Pediatría. Hospital de León.No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
English Abstract
Journal Article

Language

spa

PubMed ID

10998405

Citation

Castañón López, L, et al. "[Datura Stramonium Poisoning]." Anales Espanoles De Pediatria, vol. 53, no. 1, 2000, pp. 53-5.
Castañón López L, Martínez Badás JP, Lapeña López De Armentia S, et al. [Datura stramonium poisoning]. An Esp Pediatr. 2000;53(1):53-5.
Castañón López, L., Martínez Badás, J. P., Lapeña López De Armentia, S., Gómez Mora, J., & García Arias, M. L. (2000). [Datura stramonium poisoning]. Anales Espanoles De Pediatria, 53(1), 53-5.
Castañón López L, et al. [Datura Stramonium Poisoning]. An Esp Pediatr. 2000;53(1):53-5. PubMed PMID: 10998405.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Datura stramonium poisoning]. AU - Castañón López,L, AU - Martínez Badás,J P, AU - Lapeña López De Armentia,S, AU - Gómez Mora,J, AU - García Arias,M L, PY - 2000/9/22/pubmed PY - 2001/2/28/medline PY - 2000/9/22/entrez SP - 53 EP - 5 JF - Anales espanoles de pediatria JO - An Esp Pediatr VL - 53 IS - 1 N2 - Datura stramonium is a hallucinogenic plant, widely distributed and easily accessible, which contains toxic anticholinergic alkaloids. Voluntary or accidental ingestion can produce serious illness or death. The clinical presentation is similar to that seen in cases of atropine poisoning. Signs and symptoms such as mydriasis, tachycardia, arrhythmias, agitation, seizures and coma can appear. Diagnosis is clinical and early treatment should be given, including gastrointestinal decontamination, supportive care and physostigmine in life-threatening cases. Prognosis is usually favorable. SN - 0302-4342 UR - https://wwww.unboundmedicine.com/medline/citation/10998405/[Datura_stramonium_poisoning]_ DB - PRIME DP - Unbound Medicine ER -